Can you take Zyrtec for an allergic reaction?
Yes. Zyrtec can help with an allergic reaction. If you are having a mild allergic reaction, like hives or itching, you can take Zyrtec. However, if you are having trouble breathing or if you have swelling around the face or mouth, you should seek emergency medical treatment.
What does Zyrtec react with?
Zyrtec may interact with other medicines that make you sleepy (such as other cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). Tell your doctor all medications and supplements you use.
How much Zyrtec can I take for allergic reaction?
You shouldn’t take more than 10 mg in 24 hours. Your doctor may recommend a 5-mg dose once or twice per day if your allergies are mild.
Can I take Zyrtec after Benadryl?
Oral antihistamines, such as diphenhydramine (Benadryl) and cetirizine (Zyrtec), should never be taken together, as this can lead to dangerous complications.
What are the side effects of Zyrtec over the counter?
Zyrtec is available in genericform and over-the-counter (OTC). Common side effects of Zyrtec include: drowsiness, fatigue, tired feeling, dizziness, dry mouth, sore throat, cough, nausea, constipation, or headache. In children, side effects of Zyrtec include:
What to know about Zyrtec D Allergy and congestion?
Avoid drinking alcohol while taking ZyrTEC-D Allergy & Congestion (cetirizine and pseudoephedrine). Talk with your doctor before you use other drugs and natural products that slow your actions. If you are 65 or older, use ZyrTEC-D Allergy & Congestion (cetirizine and pseudoephedrine) with care. You could have more side effects.
Is it safe to take Zyrtec during pregnancy?
Zyrtec should be used during pregnancy only if clearly needed, and it is not recommended for nursing mothers. Our Zyrtec (cetirizine hydrochloride) Side Effects Drug Center provides a comprehensive view of available drug information on the potential side effects when taking this medication.
What are the different brand names of Zyrtec?
Brand Names: All Day Allergy, All Day Allergy Children’s, GoodSense All Day Allergy, Indoor/Outdoor Allergy Relief, Zyrtec. Medically reviewed by Sophia Entringer, PharmD Last updated on Jan 31, 2019. Zyrtec (cetirizine) is an antihistamine that reduces the effects of natural chemical histamine in the body.
What allergies does Zyrtec treat?
Last reviewed on RxList 10/25/2018. Zyrtec (cetirizine hydrochloride) is an antihistamine that treats symptoms, such as itching, runny nose, watery eyes, and sneezing from hay fever (allergic rhinitis) and other allergies, such as allergies to molds and dust mites.
What symptoms does Zyrtec relieve?
Cetirizine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.
Is Zyrtec an allergy medication?
Zyrtec is an allergy medication that combats your typical allergy symptoms: watery/itchy eyes, runny nose, sneezing, hives, and itching. Zyrtec works by blocking histamine , a substance that the body produces during an allergic reaction.
Should you use Zyrtec or Allegra to treat allergies?
Allegra and Zyrtec are common over-the-counter drugs used to treat allergy symptoms. Both drugs are safe and effective, but studies show Zyrtec’s effects may last longer than Allegra’s. Zyrtec is…